# SDR ASMF200411011

- Difficulty date: November 20, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 40,880 hours, 27,038 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Damaged
- Location: Nlg
- Part time: 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RETURNED, DUE TO "UNSAFE NLG" LIGHT TURNED ON & STRONG NOISE DETECTED.  A/C SENT TO HANGAR & NOSE L/G DOORS INSPECT, DOORS TEST & EXTENSION/RETRACTION TEST WERE PERFORMED IAW MM 32-20-00, 32-22-01, 32-30-00, RESPECTIVELY, ALL CORRECT.  DURING CLIMB IN NEXT FLT, A/C RETURNED OF FLT BY SAME FAILURE & A/C SENT TO HANGAR AGAIN.  DURING OVERNIGHT SERVICE, NLG STRUT SERVICED, NLG DOORS PRECHARGE CHECKED, GEAR UP & LOCKED SENSOR & NLG ACTUATOR REPLACED, EXTENSION/RETRACTION TEST PERFORMED IAW MM 32-21-02, 32-22-01, 32-60-05, 32-32-06 AND 32-30-00, RESPECTIVELY. SENSORS D1-31 AND D1-32 WERE CHECKED & SENSOR D1-31 WAS REPLACED IAW MM 32-60-00, ALL CORRECT. O/W INSPECT PERFORMED IAW MM 05-51-04 AND TEST FLT WAS PERFO
